# SDR SWAA2022020835544

- Difficulty date: February 16, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** L/H FLOOR TO SIDEWALL SUPPORT ANGLE HAS CORROSION IN MULTIPLE PACES IN THE AFT CARGO COMPARTMENT AT STA. 727W TO 847 / CORROSION ON LH FLOOR TO SIDEWALL SUPPORT ANGLE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED DAMAGED FLOOR TO SIDEWALKL SUPPORT FROM BS727-847. FABRICATED AND INSTALLED REPLACEMENT SUPPORT FROM BS 727-847 WITH SPLICE DOUBLES AT BS 727F+11' AND 727J+13' IAW SRM 53-00-53-2R-5; SRM 51-40-02. BOEING DRAWINGS 146A7502 & 146A7500
